# SDR SWAA2021041263072

- Difficulty date: March 20, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,381 hours, 27,088 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB STA 120.30 RIB THE 4TH VERTICAL STIFFENER FROM THE L/E IS CRACKED AT LOWER SECTION HFEC VERIFIED / REPAIRED RIB AT 4TH STIFFENER PER SRM 55-10-09-2R-5.
